On strict convexity and continuous differentiability of potential functions in optimal transportation

Citation

Trudinger, N & Wang, X-J 2009, 'On strict convexity and continuous differentiability of potential functions in optimal transportation', Archive for Rational Mechanics and Analysis, vol. 192, no. 3, pp. 403-418.

Year

2009

Field of Research

  • Partial Differential Equations

Updated:  26 November 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers